Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities

James Serrin Department of Mathematics, University of Minnesota Henguui Zou Department of Mathematics, University of Alabama

TBD mathscidoc:1701.331918

Acta Mathematica, 189, (1), 79-142, 2000.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 509 downloads ] [ 0 comments ]
@inproceedings{james2000cauchy-liouville,
  title={Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities},
  author={James Serrin, and Henguui Zou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340777708627},
  booktitle={Acta Mathematica},
  volume={189},
  number={1},
  pages={79-142},
  year={2000},
}
James Serrin, and Henguui Zou. Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities. 2000. Vol. 189. In Acta Mathematica. pp.79-142. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340777708627.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved